Discussions By Condition: Skin conditions

upper lip swelling

Posted In: Skin conditions 0 Replies
  • Posted By: rahul869
  • October 12, 2006
  • 06:48 AM

hello..!! my name is Raul and im from india... kay what i got is something strange.. my whole left part of the upper lip has swollen and first i ythought it was just a normal swelling.. and due to its irritation.. i pricked it from a safety pin(yeah thats right.. so dumb of me.. shudnt have dunn that... ) but now since i did.. a lot off puss started oozing and it was extremely painfull...lol.. i remeba.. i was having tears.. though i wasnt crying.... kay.. so my mom consults a doctor through a phone and prescribes an anti bacterial antibiotic.. and a sedative for cutting the swelling..(this all was in the night.. but when i wake up in da mornin) i find the thing to be more swollenn.. and im like ***t.. this thing is all blown up..like a baloon and im so scared.. theres even a white colored ****k spot on the exact place that i pricked it... and now im having problem talkin to anyone and een eating.. its really hard to move my lips...it would be relly helpful to me if someone cid juss temme how to get rid of that balloon on my lip.. PLEASE...im a fifteen year old guy.. but htne even im 6.2 so u cud give strong doses too ha ha. .jokes apart..someone please help me....please..it ll relly be appreciated if somebody tells me how to get rid of it..i mean the balloon..

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?